Pricing of decision-making units under non-constant returns to scale

Färe, Rolf and Zelenyuk, Valentin (2015) Pricing of decision-making units under non-constant returns to scale. Journal of the Operational Research Society, 66 1: 172-173. doi:10.1057/jors.2013.161


Author Färe, Rolf
Zelenyuk, Valentin
Title Pricing of decision-making units under non-constant returns to scale
Journal name Journal of the Operational Research Society   Check publisher's open access policy
ISSN 0160-5682
1476-9360
Publication date 2015-01-01
Year available 2013
Sub-type Article (original research)
DOI 10.1057/jors.2013.161
Open Access Status Not Open Access
Volume 66
Issue 1
Start page 172
End page 173
Total pages 2
Place of publication Hants, United Kingdom
Publisher Palgrave Macmillan
Language eng
Formatted abstract
In this article, we revisit a recent work on pricing decision-making units by Färe et al (2013) and extend it to allow for non-constant returns to scale technologies.
Keyword Data envelopment analysis
Returns to scale
Adjoint transformation
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online ahead of print 24 December 2013.

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2016 Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 09 Jan 2014, 21:18:45 EST by Alys Hohnen on behalf of School of Economics